# SDR AMWA89766BC

- Difficulty date: January 24, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- Aircraft time: 24,853 hours, 40,782 cycles
- Engine: Pwa PT6A6
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 082289
- Condition: Discharged
- Location: Master
- Part time: 11,541 hours, 20,373 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, BATTERY CHARGE ANNUNCIATOR ILLUMINATED. MAINT REPLACED BATTERY AND CLEARED DISCREPANCY.
